# SDR FAA20140228000122

- Difficulty date: April 26, 2013
- Submitted: February 28, 2014
- Operation: General aviation
- Make and model: Piper PA-32-300
- System (JASC): 2740 · Stabilizer Control System
- Part: Cable
- Part number: 6270140
- Condition: Failed
- Location: Stab Control
- Part time: 2,422 hours
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF STABILATOR CABLES IAW AD2013-02-13,  CABLE FAILED WHILE INSTALLING SAFETY WIRE TO TURNBUCKLE.   CABLE FAILED AT THE SWAGE AREA THROUGH THE SAFETY WIRE HOLE.  FOLLOWED INSTRUCTIONS IAW SB 1245A AND INSPECTED.  NO APPARENT CRACKS WERE NOTED DURING THE INSPECTION AFTER CLEANING.  DURING REASSEMBLY AND SAFETYING THE CABLE, IT BROKE IN MY HAND AS I WAS PULLING THE SAFETY WIRE TIGHT.
